Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/72381
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Borges, M. F. | - |
dc.contributor.author | Figueiredo, A. D. | - |
dc.contributor.author | Marão, J. A. | - |
dc.date.accessioned | 2014-05-27T11:25:51Z | - |
dc.date.accessioned | 2016-10-25T18:33:48Z | - |
dc.date.available | 2014-05-27T11:25:51Z | - |
dc.date.available | 2016-10-25T18:33:48Z | - |
dc.date.issued | 2011-04-12 | - |
dc.identifier | http://www.ijpam.eu/contents/2011-68-1/5/5.pdf | - |
dc.identifier.citation | International Journal of Pure and Applied Mathematics, v. 68, n. 1, p. 55-59, 2011. | - |
dc.identifier.issn | 1311-8080 | - |
dc.identifier.uri | http://hdl.handle.net/11449/72381 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/72381 | - |
dc.description.abstract | The derivation and integration of hipercomplex functions have been investigated along the years, see [7], [11], [14]. The main purpose of this brief article is to give a geometrical interpretation for quaternionic derivatives, based on a recent determination of a Cauchy-like formula for quaternions, see [3]. © 2011 Academic Publications. | en |
dc.format.extent | 55-59 | - |
dc.language.iso | eng | - |
dc.source | Scopus | - |
dc.subject | Cauchy integral | - |
dc.subject | Hypercomplex geometric derivative | - |
dc.subject | Quaternions | - |
dc.title | Hypercomplex geometric derivative from a Cauchy-like integral formula | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.contributor.institution | Universidade de Brasília (UnB) | - |
dc.description.affiliation | Department of Computing São Paulo State University - UNESP São José do Rio Preto Campus, São José do Rio Preto, SP, 15054-000 | - |
dc.description.affiliation | Institute of Physics University of Brasilia - UnB, Brasília, 70919-970 | - |
dc.description.affiliationUnesp | Department of Computing São Paulo State University - UNESP São José do Rio Preto Campus, São José do Rio Preto, SP, 15054-000 | - |
dc.rights.accessRights | Acesso aberto | - |
dc.identifier.file | 2-s2.0-79953764196.pdf | - |
dc.relation.ispartof | International Journal of Pure and Applied Mathematics | - |
dc.identifier.scopus | 2-s2.0-79953764196 | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.